# SDR CA991210038

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Condition: Failed
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRUISE , CAUTION MESSAGE FLIGHT SPOILER AND SPOILERONS.   NR 2 SECU REPLACED.
